Vicodin Addiction in 6 days?

Question by Allysia: Vicodin Addiction in 6 days?
I’m on vicodin for a bad bad kidney infection (yes it was prescribed to me), and I’ve been taking it for 6 days. Im on 5/500. 8-10 a day (I accidentally took 10 in 24-hours twice). Ive been taking 2 every 4-6 hours or so. Today, I didnt take any for about 20 hours, and ended up having a BAD headache. I took 2 pills an hour ago and the headache is gone. Is the headache some sort of withdrawal?? Can your body become addicted in only 6 days?

Best answer:

Answer by Dylan
yup yup, with only one cup of coffee, your body could be come addicted to caffeine, and so on with everything else.

contact your doctor on how to lower yourself off the addiction once your done taking them ,or about to be, because you have to do it slowly. or you could make yourself worse.

What do you think? Answer below!

Trackback URL

, ,

2 Comments on "Vicodin Addiction in 6 days?"

  1. VoYZeViL
    08/03/2014 at 5:35 am Permalink

    Sorry but you’re gonna have to go to rehab lol

  2. j
    08/03/2014 at 6:08 am Permalink

    Your body shouldn’t be addicted. Your headache is probably due to inactivity from not feeling good. Of course the vicodin will help the headache, you may be a little high right now.

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments